# SDR CA960110523

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Mechanism
- Condition: Frozen
- Location: Service Dr Fwd
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)ON ARRIVAL, FOUND FORWARD SERVICE DOOR OPENING MECHANISM FROZEN. MAINTENANCE REMOVED DOOR LINNING, HEAT APPLIED TO DISARM CABLE, CABLE THAWED, MECHANISM LUBRICATED. DOOR OPERATIONALLY CHECKED SERVICEA BLE.
